# SDR YENA2022072200671

- Difficulty date: July 22, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 04578
- Aircraft time: 44,021 hours, 15,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 149055
- Condition: Failed
- Location: 10wl
- Part time: 10,179 hours, 3,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1412, AUA-FLL. 'REAR EMER. EXIT LIGHT REAR GALLEY INOP; REMOVED AND REPLACED EPSU (13WL) PER AMM 33-51-38. OPS CHECKS GOOD.'
